# SDR ASAA2016010814675

- Difficulty date: January 8, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 8,693 hours, 2,849 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 7737
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 38,966 hours, 12,778 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL, GOES OUT WITH MASTER CAUTON RESET. ACFT GROUNDED. PERFORMED PACK TEMP CONTROL BITE PROCEDURE REF FIM 21-62, TASK 801, MAINTENANCE MESSAGE, THIS PACK TCV - MESSAGE SHOWED ON LT CONTROLLER. R & R LT TEMP CONTROL VALVE REF B737-900 AMM 21-51-10, OPS CHECK GOOD.
